I am currently on my second continuos pack of my pill as I went away for a couple of days when I was due to start my period and didn't want too, so last month I did not have a pill free week I started a new pack.
I have 5 pills left to take before beginning my period/pill free week, however I have just got home from work and I had brown discharge in my underwear (like the start of a period).
Should I be worried as I haven't completed the second pack of pills yet, and thought my period would begin after that.
-------------------- Smile.... Posts: 14 | From: Uk | Registered: Jun 2011
| IP: Logged |
When people take pill packs back-to-back, it's very common for a typical side effect of that to be spotting or unexplained bleeding at any given time, including mid-cycle.
IF you are or have been sexually active and are not up-to-date with STI tests and other sexual healthcare, then that's always recommended you get up-to-date. And for sure, spotting can be about other things, like infections.
But if you haven't been sexually active OR you and any partners are already current with those screenings AND you have been doing something where we know spotting is a common side effect -- like taking pills this way -- then you can figure this is probably about the way you're using your pill.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 63418 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.